# SDR CALA2023042101197

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737-900ER
- Aircraft serial: 42177
- Aircraft time: 29,611 hours, 10,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Damaged
- Location: Fwd Cargo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FUSELAGE CUTOUT FWD EDGE CENTER SKIN BENT. REF. AAR N/R:9670307 REPAIR, DUE (LFEC) FOR DAMAGE IN THE SKIN AROUND WORK ACCOMPLISHED BY V095636 THE FASTENERS AT EACH 3.500 FLIGHT CYCLES INTERVAL. DO THE INSPECTION THAT FOLLOW FOR DAMAGE IN THE BEARSTRAP AT EACH 3.500 FLIGHT CYCLES ACCOMPLISHED REPAIR OF FWD CARGO DOOR FUSELAGE CUTOUT FWD EDGE CENTER SKIN AS PER SRM 53-00-01-2R-25 INSPECTION REQ AS FOLLOWS GIVEN IN FIG 204, 50.000 FC AFTER THE INSTALLATION OF THIS R-25 CATEGORY B. ITEM 5 START SUPPLEMENTAL INSPECTIONS 50000FC A T LFEC EXTERNAL   INSP. AND INTERNAL HFEC INSP.  FOR DAMAGE IN T 00 FC INTERVALS OR MORE FREQUENTLY. FTER INSTALLATION OF THIS REPAIR VISUAL FOR ALL FASTENERS. DO ND HE SKIN AROUND FASTENERS COMMON TO THE REPAIR DOUBLER AT EACH 35 DURING D2 CHECK AT AAR-MIA ACCOMPLISHED REPAIR OF FWD CARGO DOOR CUTOUT FUSE CUTOUT FWD EDGE CENTER SKIN DENT PER SRM 53-00-01-2 ADD EMP:V095636 REFER TO 737 NDT PART 6, 53-30-00 LFEC PROCEDURE 5, 737 NDT PART 6, 51-00-00 HFEC PROCEDURE 23. INSPECTION COMPLIED WITH NO FURTHER ACTION REQUIRED ADD EMP:V900541
